# SDR 2025FA0000421

- Difficulty date: October 12, 2024
- Submitted: June 24, 2025
- Operation: General aviation
- Aircraft: N891DM
- Make and model: Cirrus SR22T
- Aircraft serial: 0353
- Aircraft time: 2,519 hours
- Engine: Cont TSIO550K
- Engine time: 537 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part serial: AC21IB171
- Condition: Cracked
- Part time: 537 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

WHILE APPROACHING INTENDED DESTINATION OF SSI, LEVEL AT 5,000 FEET, THE PLANE STARTED VIBRATING/SHAKING WITH A LOSS OF PERCENT POWER AND MANIFOLD PRESSURE, AMONG OTHER INDICATIONS.  CYLINDER #6 EGT WENT OFFLINE, INDICATING A PROBLEM WITH THAT CYLINDER.  TURNED AROUND TO CLOSEST AIRPORT FHB AND MADE AN EMERGENCY LANDING.  UPON LANDING, DISCOVERED CYLINDER #6 HAD CRACKED AT THE HEAD BETWEEN THE ROCKER BOX COVERS.  CYLINDER SERIAL NUMBER IS AC21IB171 BUT UNSURE OF THE PART NUMBER.  THIS IS A FACTORY REMANUFACTURED ENGINE SERIAL NUMBER 1042372 FOR WHICH AD2020-16-11 DOES NOT APPEAR APPLICABLE; HOWEVER, AFTER THIS INCIDENT, IT WAS COMPLIED WITH ANYWAY, FOLLOWED IN JUNE 2025 BY ANOTHER CYLINDER (#5) CRACKING IN THE SAME FASHION.
